# SDR ASAA11510669

- Difficulty date: November 15, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 19,272 hours, 6,067 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7451
- Condition: Making Metal
- Location: Apu Bay
- Part time: 9,582 hours, 8,288 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START FAULT LIGHT ILLUMINATED.  DURING T/S OF APU FAULT FOUND THE MAGNETIC DRAIN PLUG COVERED WITH MAGNETIC SILVER COLORED PARTICLES.  IAW FIM TASK 49 91 81 200 801 APU REPLACEMENT IS REQUIRED.  APU CHANGE COMPLETED.  NO DEFECTS NOTED.
